# SDR AALA202009019009

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 65,196 hours, 24,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 DOOR ASSIST BOTTLE LOW, 500 PSI AT 20 DEGREE C.  SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
